Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 349, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 30, 2006, 3:19 PM CDT for DeKalb County, Putnam County, Tennessee. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2006, 3:19 PM CDT (20:19 UTC)
- Expired
- Jun 30, 2006, 3:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
Counties DeKalb County, TN, Putnam County, TN
The radar
The Nashville radar (KOHX), 83 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 287 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:52 PM CDT, 27 minutes earlier.
Area forecast discussion, Jun 30, 2:52 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 252 PM CDT FRI JUN 30 2006 .DISCUSSION... A FEW THUNDERSTORMS HAVE FORMED THIS AFTN MOVING TOWARD THE SE AT 15 MPH. THIS ACTIVITY IS MAINLY HEAT DRIVEN AND SHOULD DIE OFF BY EVENING. A LOW PRESSURE SYSTEM IS LOCATED IN THE NRN PLAINS WITH A WARM FRONT THAT EXTENDS SEWD TO SWRN KY. BY TOMORROW THE LOW IN THE PLAINS WILL PUSH ENE INTO THE WRN GREAT LAKES WITH THE WARM FRONT EXTENDING TO THE SE INTO OHIO/ERN KY. LITTLE IN THE WAY OF SIGNIFICANT LIFT OVER THE WEEKEND. THEN AS THE BERMUDA RIDGE BEGINS TO BRING MORE GULF MOISTURE SUNDAY NIGHT...THIS WILL BRING BACK A CHANCE FOR RAIN FROM MONDAY THROUGH THURSDAY. THE FRONT ASSOCD WITH THE AFOREMENTIONED LOW PRESSURE SYSTEM WILL MAKE ITS WAY SEWD INTO THE OHIO VALLEY BY TUE EVE...AND PUSH THROUGH THE MIDSTATE ON WEDNESDAY WITH PRECIP TAPERING OFF ON THURSDAY. THE RIDGE NORTH OF THE FRONT PUSHES FURTHER SOUTH WITH DRIER AIR MOVING INTO THE AREA FOR THU NGT AND FRI. MOS POPS AND TEMPS WERE IN GOOD AGREEMENT WITH NO SIGNIFICANT DEVIATIONS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 67 94 72 94 / 10 10 0 10 CLARKSVILLE 65 93 68 93 / 10 10 0 10 CROSSVILLE 62 87 64 88 / 10 10 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && JLM
Hazardous weather outlook, Jun 30, 5:30 AM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT FRI JUN 30 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-011030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT FRI JUN 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:44 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb | 31 min |
| Jun 30, 3:56 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 49 min |
| Jun 30, 4:03 PM CDT | Severe Thunderstorm Warning | OHX | Van Buren | 27 min |
| Jun 30, 4:20 PM CDT | Severe Thunderstorm Warning | OHX | Grundy | 25 min |
| Jun 30, 4:38 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Warren | 37 min |
| Jun 30, 4:40 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.